Paradoxes of multi-location

Barker, S. and Dowe, P. (2003) Paradoxes of multi-location. Analysis, 63 278: 106-114. doi:10.1111/1467-8284.00019

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads

Author Barker, S.
Dowe, P.
Title Paradoxes of multi-location
Journal name Analysis   Check publisher's open access policy
ISSN 0003-2638
Publication date 2003
Year available 2003
Sub-type Article (original research)
DOI 10.1111/1467-8284.00019
Volume 63
Issue 278
Start page 106
End page 114
Total pages 9
Place of publication Oxford, U.K.
Publisher Oxford University Press
Language eng
Subject C1
2203 Philosophy
Keyword Philosophy
Q-Index Code C1

Document type: Journal Article
Sub-type: Article (original research)
Collections: Excellence in Research Australia (ERA) - Collection
School of Historical and Philosophical Inquiry
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 17 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Mon, 13 Aug 2007, 13:29:47 EST